# SDR 98ZZZM777

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Servicing Valve
- Part number: 1013880083
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  CIRCUIT BREAKER OPENED.  SERVICING VALVE FOUND TO BE DEFECTIVE.  REPLACED DEFECTIVE SERVICING VALVE IAW CHAP 32 RAYTHEON MM.  OPS CHECK SATISFACTORY.  (M)
